# SDR SIMA201912276002

- Difficulty date: December 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Web
- Part number: 14566121004
- Condition: Cracked
- Location: Rh Wing Rib 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND THE RT WING RIB 21 CRACKED INSIDE 551CB.  PERFORMED A PERMANENT REPAIR ON THE RT WING RIB IAW SRM 57-20-07-RE ITEM 4.
